Q. My dog got into some medication Dicyclomine 10mg
My dog got into some medicine diclycomine 10mg about 2 hours ago, I am unsure if she actually ate any but there were two pills broken up and powder spilled out. She has thrown up once since then and seems a little off
Create an account to access Dr. Deliman’s answer to this concern.
The vet's response to this question is only available to members of Dr.Tail Create a new account to access +100K cases in Dr.Tail.
- 24/7 priority consultations
- Analysis of the cause of the issue
- Home treatments and care tips
- Guidelines for vet visits
- Vet experts matched to your needs
First of all, I’m sorry that I couldn’t answer your question quickly.
If she has symptoms such as vomiting, diarrhea or loss of appetite, take her to the hospital.
If not, keep an eye on her for the next couple of days.
Please let me know if your pet has any new symptoms or other questions. I apologize once more for the delayed response.